Sorry to hear you are having a very irritating SE with Pertuzamab. I have 'bumped up' the main Pertuzamab thread and it may be worth posting on that as well as there are other ladies who are on this combo and may have had a similar SE. I was on H & P a while back (although I am no longer HER2+ so don't have herceptin or similar drug in any form now) and didn't have this SE myself but someone else may be able to help. It's so frustrating that some of the SEs of these drugs/chemos give us more grief and day to day annoyances than anything else! This is even more annoying when us secondary ladies have to continue having the treatments and don't get a break.
Hi. I haven't been on here for a long while. I had primary breast cancer in 2012. Mastectomy, chemo, radio, herceptin. August 2017 diagnosed with metastatic bc In liver lungs and sternum. More chemo followed by more Herceptin, Pertuzamab and Denosumab. Rough ride but I am doing well. Liver functioning normally, Lungs CLEAR, sternum stable. Scans show disease response, no new disease.
However i have a new side effect and wondered if anyone else had experienced it. I think it is a reaction to Pertuzamab which is administered 3 weekly. I have an intense burning, prickling, itching in/on my scalp - just the top central area as far back as my crown. I just want to rake my scalp off, I find myself smacking my head to stop the prickles (strange behaviour!). I am getting only a few hours sleep at night as I am woken by the horrible sensation. I have to dowse my head in cold water to break the cycle.
I am taking antihistamine and pain killers but don't seem to be getting on top of it - my doctors a bit bemused by it.